Stable closed frame homomorphisms
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 37 (1996) no. 2, pp. 123-144.
@article{CTGDC_1996__37_2_123_0,
     author = {Chen, Xiandong},
     title = {Stable closed frame homomorphisms},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {123--144},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {37},
     number = {2},
     year = {1996},
     zbl = {0858.54012},
     mrnumber = {1394506},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1996__37_2_123_0/}
}
TY  - JOUR
AU  - Chen, Xiandong
TI  - Stable closed frame homomorphisms
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1996
DA  - 1996///
SP  - 123
EP  - 144
VL  - 37
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1996__37_2_123_0/
UR  - https://zbmath.org/?q=an%3A0858.54012
UR  - https://www.ams.org/mathscinet-getitem?mr=1394506
LA  - en
ID  - CTGDC_1996__37_2_123_0
ER  - 
%0 Journal Article
%A Chen, Xiandong
%T Stable closed frame homomorphisms
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1996
%P 123-144
%V 37
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1996__37_2_123_0
Chen, Xiandong. Stable closed frame homomorphisms. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 37 (1996) no. 2, pp. 123-144. http://www.numdam.org/item/CTGDC_1996__37_2_123_0/

[1] B. Banaschewski, Singly Generated Frame Extensions, J. Pure Appl. Algebra, 83 (1992) 1-21. | MR | Zbl

[2] B. Banaschewski, Bourbaki's Fixpoint Lemma Reconsidered, to appear at Comm. Math. Universitatis Carolinae. | EuDML | Zbl

[3] B. Banaschewski, On pushing out frames, Comm. Math. Universitatis Carolinae 31, 1(1990) 13-21. | EuDML | MR | Zbl

[4] B. Banaschewski, Compactification of Frames, Math. Nachr. 149 (1990) . 105-116. | MR | Zbl

[5] B. Banaschewski, Compact regular frames and the Sikorski theorem, Kyungpook Math. J. 28 (1988) 1-14. | MR | Zbl

[6] B. Banaschewski, Another look at the localic Tychonoff theorem, Comm. Math. Universitatis Carolinae 26 (1985) 619-630. | EuDML | Zbl

[7] B. Banaschewski, Coherent frames, Continuous Lattices, Proceedings Bremen 1979. Springer LNM 871 (1981) 1-11. | MR | Zbl

[8] B. Banaschewski and G.C.L. Brümmer, Stably continuous frame, Math. Proc. Camb. Phil. Soc. 104 (1988) 7-19. | MR | Zbl

[9] B. Banaschewski and C.J. Mulvey, Stone-Čech compactification of locales I, Houston J. Math. 6 (1980) 302-312. | MR | Zbl

[10] X. Chen, On Binary Coproducts of Frames, Comm. Math. Universitatis Carolinae 33, 4(1992). | MR | Zbl

[11] X. Chen, On local connectedness of frames, J. Pure Appl. Algebra 79 (1992) 35-43. | MR | Zbl

[12] X. Chen, Closed Frame Homomorphisms, Doctoral Dissertation, Mc-Master University, 1991.

[13] C.H. Dowker and D. Papert, Paracompact frames and closed maps, Symp. Math. 16 (1975) 93-116. | MR | Zbl

[14] J.R. Isbell, Atomless parts of spaces, Math. Scand. 31 (1972) 5-32. | MR | Zbl

[15] M. Jibladze and P.T. Johnstone, The frame of fibrewise closed nuclei, Cahiers de Top. et Géom. Diff. Cat. XXX III-I (1991) 99 - 112. | Numdam | MR | Zbl

[16] P.T. Johnstone, Fibrewise Separation Axioms for locales, Math. Proc. Camb. Phil. Soc. 108 (1990) 247 - 255. | MR | Zbl

[17] P.T. Johnstone, Stone spaces, Cambridge University Press 1982. | MR | Zbl

[18] P.T. Johnstone, Gleason cover of a topos, I, J. Pure Appl. Alg. 19 (1980), 171-192. | MR | Zbl

[19] P.T. Jonhstone, Gleason cover of a topos, II, J. Pure Appl. Alg. 22 (1981), 229-247. | MR | Zbl

[20] P.T. Johnstone, Factorization and pullback theorems for localic geometric morphisms, Univ. Cath. de Louvain, Sém. de Math. Pure, Rapport no. 79.

[21] A. Pultr and A. Tozzi, Notes on Kuratowski-Mrówka theorems in point-free context, Cahiers de Top. et Géom. Diff. Cat. XXX III-I (1992) 3 - 14. | Numdam | MR | Zbl

[22] J.J.C. Vermeulen, Some constructive results related to compactness and the (strong) Hausdorff property for locales, Category Theory, Proceedings Como 1990, Springer LNM 1488 (1991) 401-409. | MR | Zbl